# SDR SWAA2014060928805

- Difficulty date: June 4, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N284AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 27,907 hours, 12,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0200200005
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN LENS MISSING.  INSTALLED LENS IAW MM.
